Reversibility in nonequilibrium trajectories of an optically trapped particle

Reid, JC, Carberry, DM, Wang, GM, Sevick, EM, Evans, DJ and Searles, DJ (2004) Reversibility in nonequilibrium trajectories of an optically trapped particle. Physical Review E, 70 1: . doi:10.1103/PhysRevE.70.016111

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ282840.pdf Full text (open access) application/pdf 608.04KB 61

Author Reid, JC
Carberry, DM
Wang, GM
Sevick, EM
Evans, DJ
Searles, DJ
Title Reversibility in nonequilibrium trajectories of an optically trapped particle
Journal name Physical Review E   Check publisher's open access policy
ISSN 1539-3755
Publication date 2004-07
Sub-type Article (original research)
DOI 10.1103/PhysRevE.70.016111
Open Access Status File (Publisher version)
Volume 70
Issue 1
Total pages 9
Language eng
Keyword Fluctuation Theorem
2Nd Law
Stochastic Dynamics
Steady-States
Equilibrium
Violations
Systems
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Australian Institute for Bioengineering and Nanotechnology Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 30 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 30 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 05 Oct 2012, 13:04:05 EST by System User on behalf of Scholarly Communication and Digitisation Service